Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Almost periodic flows on 3–manifolds

Kelly Delp

Algebraic & Geometric Topology 7 (2007) 157–180
Abstract

A 3–manifold which supports a periodic flow is a Seifert fibered space. We define a notion of almost periodic flow and give conditions under which a manifold supporting an almost periodic flow is Seifert fibered. It is well-known that 3 does not support fixed point free periodic flows, and our results include that 3 does not support certain almost periodic flows.

Keywords
3–manifold, almost periodic flow, Seifert fibered space
Mathematical Subject Classification 2000
Primary: 37C55
Secondary: 57M50
References
Publication
Received: 27 March 2006
Accepted: 21 December 2006
Published: 29 March 2007
Authors
Kelly Delp
Mathematics Department
California Polytechnic State University
San Luis Obispo CA 93407
USA